# SDR UALA2010122804756

- Difficulty date: December 28, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 37,594 hours, 4,590 cycles
- Engine: Pwa PW4090
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Unit
- Condition: Faulty
- Location: Elec Load
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TS LOG ITEM ELMS P110 PANEL CMC AND STATUS MESSAGE FOUND MSG 24-11061 IN EXISTING FAULT AND FAULT HISTORY, ALSO LATCH ON.  UNABLE TO RESET IAW FIM, CYCLE CB NO HELP. IT DOES NOT SEEM THE CB HAS ANY EFFECT ON L-UTILITY BUSS IAW FIM NEED ELCU M24111. SWAPPED SAME FOR T/S FAULT CLEARED & OPS CHECK OK, RETURNED ELCU & SYS TO NORMAL & ORIGINAL POSITIONS FAULT RETURNS,  REPLACED "ELCU-M24111" IN P100 IAW MM,  MESSAGE CLEARED OK ON UNDER MAT "EXT EXISTING FAULTS".
